# SDR DXTA2025042503215

- Difficulty date: April 24, 2025
- Submitted: April 25, 2025
- Operation: Air carrier
- Aircraft: N571QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0126
- Aircraft time: 7,578 hours, 5,035 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Malfunctioned
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE MAIN CABIN DOOR ONLY CLOSED HALF WAY BEFORE STOPPING AND COMING BACK DOWN. THE 2ND TRY IT WENT UP 3/4 OF THE WAY BEFORE STOPPING. WE USED THE OVERIDE SWITCH WITH THE NORMAL LUFT SWITCH AND THE DOOR CLOSED.
